Skip to content
Open menu Close menu

Programme of Events

Diversity Festival Launch Event

Diversity Festival Launch Event

Date and time: Mon 18 Apr 2016, 11:00 - 15:00

Join us to celebrate the launch of the Diversity Festival.

More details »
Make Your Documents Accessible - Training for Staff

Make Your Documents Accessible - Training for Staff

Date and time: Mon 18 Apr 2016, 09:30 - 12:00
Duration: 2.5 hours

More details »
Trans Awareness Training

Trans Awareness Training

Date and time: Mon 18 Apr 2016, 14:00 - 15:30
Duration: 1 hr 30 mins

This presentation aims to give you the skills to better support trans people in your workplace and to gain confidence in working with them. It has been designed to give a basic understanding of trans people and their needs and will look at lived experiences and recent research.

More details »  | Booking information »
BSC Presents: Carol

BSC Presents: Carol

Date and time: Mon 18 Apr 2016, 19:00 - 22:00

Bradford Student Cinema screening of Carol (2015)

More details »
Celebrating Technology

Celebrating Technology

Date and time: Tue 19 Apr 2016, 11:00 - 15:00

Join us in celebrating the advances in technology and see how diversity has had an influence.

More details »
Emm Lane to Atrium Wheelchair Push

Emm Lane to Atrium Wheelchair Push

Date and time: Tue 19 Apr 2016, 11:00 - 13:30

An inclusive sport spectacular demonstrating the University of Bradford's standing as the home of inclusion. This event will be a wheelchair push from the Emm Lane Campus to City Campus.

More details »
 Russell Delderfield - Men, gender and misandry: breaching the binary

Russell Delderfield - Men, gender and misandry: breaching the binary

Date and time: Tue 19 Apr 2016, 13:00 - 14:00
Duration: 1 hour

This session explores society's abiding desire for binary genders, the changing nature of 21st century masculinities and the concept of misandry in everyday life.

More details »  | Booking information »
Bronte 200: Free Jane Eyre eBook

Bronte 200: Free Jane Eyre eBook

Date and time: Wed 20 Apr 2016

To celebrate Charlotte Bronte's 200th birthday the University is re-launching her novel Jane Eyre as an eBook.

More details »
Unofficial Guinness World Record Attempt

Unofficial Guinness World Record Attempt

Date and time: Wed 20 Apr 2016

Cycling 4 All will be practicing for the future Guinness World Record attempt.

More details »
 'Lad culture' in Higher Education - Lecture by Dr Vanita Sundaram

'Lad culture' in Higher Education - Lecture by Dr Vanita Sundaram

Date and time: Wed 20 Apr 2016, 13:00 - 14:00
Duration: 1 hour

'Lad culture' in Higher Education: Exploring potential spaces for student-led challenges to sexism, violence and abuse.

More details »  | Booking information »
Everyday Cultural Sensitivity and Insensitivity with Dr Caprice Lantz

Everyday Cultural Sensitivity and Insensitivity with Dr Caprice Lantz

Date and time: Wed 20 Apr 2016, 15:30 - 16:30
Duration: 1 hour

Ethnicity, race, disability, sex, gender-reassignment, religion and belief, age, size, sexual orientation, nationality and education represent just some aspects of culture. The need to promote equality, diversity, and inclusion stems in part, from clashes between these and other cultural differences.

More details »  | Booking information »
Testimony of a Holocaust Survivor

Testimony of a Holocaust Survivor

Date and time: Wed 20 Apr 2016, 17:00 - 18:30
Duration: 1 hour 30 minutes

Staff and students will have the opportunity to hear testimony from Holocaust survivor, Marc Schatzberger as part of a visit organised in conjunction with the Holocaust Educational Trust (HET).

More details »  | Booking information »
Seated Volleyball

Seated Volleyball

Date and time: Wed 20 Apr 2016, 14:30 - 18:00

Come and have a go at seated volley ball or wheelchair basket ball.

More details »  | Booking information »
Barriers to sport on campus - an Open Forum

Barriers to sport on campus - an Open Forum

Date and time: Wed 20 Apr 2016, 12:30 - 14:00
Duration: 1hr 30min

More details »
Faith Day

Faith Day

Date and time: Thu 21 Apr 2016, 11:00 - 15:00

The University of Bradford, as an international community, is a place to celebrate and enjoy our diversity, and this includes the many faiths and belief systems of our students and staff. The Atrium will be hosting many stalls at a faith fayre during the Diversity Festival.

More details »
The Mosque in the City - Lecture with George Sheeran

The Mosque in the City - Lecture with George Sheeran

Date and time: Thu 21 Apr 2016, 12:00 - 13:00
Duration: 1 hour

In percentage terms, Bradford is among the top five cities in England and Wales with the largest Muslim populations. While there has been much written about Muslims in Bradford, there is very little about the mosque as a building.

More details »  | Booking information »
A Walk through Past Centuries:  Bradford's Religious Diversity

A Walk through Past Centuries: Bradford's Religious Diversity

Date and time: Thu 21 Apr 2016, 14:00 - 15:30
Duration: 1hr 30min

The massive population increase that Bradford underwent in the nineteenth century brought with it cultural and religious diversity. The remains of such diversity can still be read in the urban landscape today, and this walk will take us around former areas of Irish Roman Catholic and Scottish Presbyterian residence in Bradford. We will also see how Islam is adding further to such cultural and religious diversity.

More details »  | Booking information »
Lived Diversities Book Launch

Lived Diversities Book Launch

Date and time: Thu 21 Apr 2016, 18:00 - 20:00

Lived Diversities is the latest book from The University of Bradford's leading academics in Sociology and Social Analysis. This event is to formally launch the book, where copies will be available to purchase at the discounted rate of £15.

More details »  | Booking information »
BSC Presents: Suffragette

BSC Presents: Suffragette

Date and time: Thu 21 Apr 2016, 19:00 - 22:00

Bradford Student Cinema screening of Suffragette (2015).

More details »
NADSN Spring Conference 2016

NADSN Spring Conference 2016

Date and time: Fri 22 Apr 2016, 09:00 - 16:00
Duration: 1 day

The University of Bradford's Disabled Staff Network, n-able, in collaboration with Purple Space, is hosting the National Association of Disabled Staff Networks (NADSN) Spring conference on Friday 22 April 2016.

More details »
An Audience with Naz Shah MP

An Audience with Naz Shah MP

Date and time: Fri 22 Apr 2016, 12:00 - 13:00
Duration: 1 hour

More details »  | Booking information »
Wellbeing Fair

Wellbeing Fair

Date and time: Fri 22 Apr 2016, 11:00 - 14:30

Join us in the Atrium to explore some of the wellbeing initiatives and services that are available to staff and students.

More details »
Working towards becoming a University of Sanctuary - the story so far

Working towards becoming a University of Sanctuary - the story so far

Date and time: Fri 22 Apr 2016, 12:00 - 13:00
Duration: 1 hour

The University of Sanctuary Working Group will be hosting a lunchtime event to celebrate what has already been achieved at the University of Bradford in working towards becoming a University of Sanctuary.

More details »  | Booking information »
Comedy Night

Comedy Night

Date and time: Fri 22 Apr 2016, 19:00 - 23:00

A hilarious night of comedy rounds off the Diversity Festival featuring five incredible acts

More details »
Diverse Arts on Campus

Diverse Arts on Campus

Date and time: Mon 18 Apr 2016, 09:00 - Fri 22 Apr 2016, 17:00

Gallery II and the Tasmin Little Music Centre will be providing music and art throughout the duration of the Diversity Festival.

More details »

Diversity Festival - GENOVATE Café

Date and time: Mon 18 Apr 2016, 13:00 - 15:00

Come along to the world cafe style event and meet the GENOVATE team or see our stall in the Atrium throughout the Diversity Festival.

More details »